# SDR AALA201905299019

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED FLOOR PANEL 231CF AT FWD GALLEY AREA (1 EA). REPLACED FLOOR PANEL 231CF AT FWD GALLEY AREA WITH REPLACEMENT MATERIAL ASPER SRM 53-12-00-300-006 PARA 2 FIGURE 20106 AND IRM 9701 REV.I.
